# SDR CA970618009

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T2
- Engine: Pwa JT8D17
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG480B13
- Condition: Intermittent
- Location: Cockp[It
- Component: Collins, HG480B13
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE DUE TO CADC APPEARED TO FAIL. CIRCUIT BREAKER RESET AND FLAGS DISAPPEAR SLOWLY. CADC REPLACED AND AIRCRAFT RETURNED TO SERVICE.
